# SDR 2008UALA01726

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 33,965 hours, 9,600 cycles
- Engine: Pwa PW4052
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP HANDLE AT 5, FLAPS LOCKED UP AT 1 EICAS, T/E FLAP DISAGREE.
